# SDR DALA2018100505907

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 79,178 hours, 21,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6803, L/P 4835866) DURING R 3 DOOR SLIDE REPLACEMENT, FOUND UPPER AFT L BRACKET AT SLIDE PACK CRACKED. R/R DOOR 03R, UPPER AFT LT BRACKET IAW AMM 25-66. OPS CK NML. OK FOR SVC.
